RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1980, Volume 19, Number 1, Pages 45–58 (Mi al1675)  

This article is cited in 20 scientific papers (total in 20 papers)

Autostability of models

S. S. Goncharov, V. D. Dzgoev


Full text: PDF file (7426 kB)

Bibliographic databases:

Citation: S. S. Goncharov, V. D. Dzgoev, “Autostability of models”, Algebra Logika, 19:1 (1980), 45–58

Citation in format AMSBIB
\Bibitem{GonDzg80}
\by S.~S.~Goncharov, V.~D.~Dzgoev
\paper Autostability of models
\jour Algebra Logika
\yr 1980
\vol 19
\issue 1
\pages 45--58
\mathnet{http://mi.mathnet.ru/al1675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=604657}


Linking options:
  • http://mi.mathnet.ru/eng/al1675
  • http://mi.mathnet.ru/eng/al/v19/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. F. McCoy, “Partial Results in $\Delta_3^0$-Categoricity in Linear Orderings and Boolean Algebras”, Algebra and Logic, 41:5 (2002), 295–305  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Podzorov, “Relative Complexity for Computable Representations of the Conventional Linear Order on the Set of Naturals”, Siberian Adv. Math., 12:4 (2002), 44–56  mathnet  mathscinet  zmath
    3. P. E. Alaev, “Autostable $ I$-Algebras”, Algebra and Logic, 43:5 (2004), 285–306  mathnet  crossref  mathscinet  zmath
    4. N. T. Kogabaev, O. V. Kudinov, R. Miller, “The Computable Dimension of $I$-Trees of Infinite Height”, Algebra and Logic, 43:6 (2004), 393–407  mathnet  crossref  mathscinet  zmath
    5. N. A. Bazhenov, R. R. Tukhbatullina, “Computable categoricity of the Boolean algebra $\mathfrak B(\omega)$ with a distinguished automorphism”, Algebra and Logic, 52:2 (2013), 89–97  mathnet  crossref  mathscinet  isi
    6. N. A. Bazhenov, “Degrees of categoricity for superatomic Boolean algebras”, Algebra and Logic, 52:3 (2013), 179–187  mathnet  crossref  mathscinet  isi
    7. D. I. Dushenin, “Abelian $p$-groups and autostability relative to an oracle”, Algebra and Logic, 52:4 (2013), 269–276  mathnet  crossref  mathscinet  isi
    8. N. A. Bazhenov, “The branching theorem and computable categoricity in the Ershov hierarchy”, Algebra and Logic, 54:2 (2015), 91–104  mathnet  crossref  crossref  mathscinet  isi
    9. J. Johnson, J. F. Knight, V. Ocasio, J. Tussupov, S. VanDenDriessche, “Preserving categoricity and complexity of relations”, Algebra and Logic, 54:2 (2015), 140–154  mathnet  crossref  crossref  mathscinet  isi
    10. P. E. Alaev, “Ashs theorem on $\Delta^0_\alpha$-categorical structures and a condition for infinite $\Delta^0_\alpha$-dimension”, Algebra and Logic, 54:5 (2015), 353–369  mathnet  crossref  crossref  mathscinet  isi
    11. A. N. Frolov, “Effective categoricity of computable linear orderings”, Algebra and Logic, 54:5 (2015), 415–417  mathnet  crossref  crossref  mathscinet  isi
    12. N. A. Bazhenov, “Degrees of autostability relative to strong constructivizations for Boolean algebras”, Algebra and Logic, 55:2 (2016), 87–102  mathnet  crossref  crossref  isi
    13. N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra and Logic, 55:4 (2016), 257–273  mathnet  crossref  crossref  isi
    14. R. I. Bikmukhametov, “Initial segments of computable linear orders with computable natural relations”, Russian Math. (Iz. VUZ), 60:6 (2016), 12–20  mathnet  crossref  isi
    15. P. E. Alaev, “Structures computable in polynomial time. II”, Algebra and Logic, 56:6 (2018), 429–442  mathnet  crossref  crossref  isi
    16. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability for prime Boolean algebras”, Algebra and Logic, 57:2 (2018), 98–114  mathnet  crossref  crossref  isi
    17. P. E. Alaev, “Categoricity for primitive recursive and polynomial Boolean algebras”, Algebra and Logic, 57:4 (2018), 251–274  mathnet  crossref  crossref  isi
    18. N. A. Bazhenov, E. B. Fokina, D. Rossegger, L. San Mauro, “Computable bi-embeddable categoricity”, Algebra and Logic, 57:5 (2018), 392–396  mathnet  crossref  crossref  isi
    19. N. A. Bazhenov, “Spektry kategorichnosti vychislimykh struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 42–58  mathnet
    20. I. Sh. Kalimullin, V. L. Selivanov, A. N. Frolov, “Spektry stepenei struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 158, VINITI RAN, M., 2018, 23–39  mathnet
  •   Algebra and Logic
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020